# SDR SWIA201743759

- Difficulty date: August 18, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 38,658 hours, 32,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD PULL IN LEVER CHAFED.  REPLACED LEVER IAW REO. WARNING AND OPERATIONAL CHECKED GOOD
